# SDR FDEA201106152272

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC151833818A
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365, BL 0 TO RBL 17 CORROSION ON FLOORBEAM MAIN CABIN.  REMOVED CORROSION IAW SRM 51-10-02.  ORIGINAL MATERIAL .125 MATERIAL REMOVED .015 REMAINING MAT .110.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.  REMOVED FLOORBEAM IAW SRM 51-40-02.    LOCATED & DRILLED FLOORBEAM IAW SRM 51-40-02.   INSTALLED FLOORBEAM IAW SRM 51-40-02.   REMOVED & REPLACED FLOOR SUPPORTS IAW SRM 51-40-02.  MAJOR REPAIR.
